# SDR SWAA2024123173002

- Difficulty date: December 1, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY ON G4 LATERAL PANEL AT AFT GALLEY AREA 2024-728565<[01] REPLACED EMERGENCY EXIT LIGHT ASSY ON G4 LATERAL PANEL AT AFT GALLEY AREA I.A.W. B737-800 AMM 33-51-01-960-802 STEP 3.C. ITEMS (5).(D) THRU (7). TEST IS OK.;[02] JOB COMPLETED
